Urticaria rash

Urticaria rash

C001/6615 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.5MB

Downloadable file size: 2.5MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: MODEL RELEASED. Urticaria rash (red patches) on a 77-year-old man's chest. Urticaria (also called hives) is a response of the body's immune system, usually to an allergen, stress or a drug. The rash is itchy and painful. Treatment is to avoid the underlying cause. This was caused by injecting depomedrone (an anti-inflammatory steroid) into his elbow joint.

Release details: Model release available. Property release not required.

Keywords: 70s, 77, abnormal, adult, adverse reaction, allergic, allergy, anti-inflammatory, caucasian, chest, close-up, condition, depomedrone, dermatological, dermatology, detail, disease, disorder, drug, elbow joint, elderly, healthcare, hives, human, human body, inflamed, inflammation, inflammatory response, itchy, male, man, medical, medicine, old, olecranon bursa, painful, patient, people, person, rash, reaction, response, senior, sensitive, sensitivity, seventies, seventy-seven, side-effect, skin, steroid, unhealthy, urticaria, white

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.